# SDR CALA2014031490604

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 41,397 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FWD STRINGER 43R HAS CORROSION AT FRAME 34.  R & R STRINGER 43 RT FROM FRAME 30 TO FRAME 35 IAW SRM 51-42-11 P 7 & 24.
